|Swollen feet and hands using Egrifa
May 7, 2013
I stop using Egrifta after three months because my hands and feet would swell up. Also, my fingers have a sleeping feel them. I like the results from Egritfa. But stop. A friend told me to take water pills. What's your thoughts?
| Response from Mr. Vergel
Some people have strong reaction to growth hormone products like Egrifta (this product is a growth hormone releasing hormone approved for treating belly fat in HIV)
Water retention and joint aches may be common in people using Serostim or Egrifta, although Egrifta has a lower incidence of side effects since it never brings up your growth hormone to super high levels. But some people like you are sensitive even to the 2 pm dose of Egrifta.
Diuretics are a way to treat water retention but we have no data on the use of these compounds on the effect of Egrifta. Diuretics are known to worsen insulin sensitivity. We do not know if the use of diuretics along with Egrifta may result in elevations of blood glucose.
Talk to your doctor and have him/her call the folks at Serono to answer this question. You can find out how to reach them on Egrifta.com
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.